The factorization of graphs. II

Research output: Contribution to journalArticle

57 Citations (Scopus)
Original languageEnglish
Pages (from-to)223-246
Number of pages24
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume23
Issue number1-2
DOIs
Publication statusPublished - Mar 1972

Fingerprint

Factorization
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The factorization of graphs. II. / Lovász, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 23, No. 1-2, 03.1972, p. 223-246.

Research output: Contribution to journalArticle

@article{0af9739f90b14506b6b2408ea687237b,
title = "The factorization of graphs. II",
author = "L. Lov{\'a}sz",
year = "1972",
month = "3",
doi = "10.1007/BF01889919",
language = "English",
volume = "23",
pages = "223--246",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - The factorization of graphs. II

AU - Lovász, L.

PY - 1972/3

Y1 - 1972/3

UR - http://www.scopus.com/inward/record.url?scp=0011046930&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011046930&partnerID=8YFLogxK

U2 - 10.1007/BF01889919

DO - 10.1007/BF01889919

M3 - Article

AN - SCOPUS:0011046930

VL - 23

SP - 223

EP - 246

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -